# SDR 4DPA2021120700001

- Difficulty date: December 7, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N253JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 32,809 hours, 29,758 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Part number: 701700083430
- Part serial: 97091272
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ISSUE- CREW REPORTED DURING CLIMB OUT THAT THEY LOST FO PFD, AND MFD; FOLLOWED BY LOSS OF CA PFD, MFD AND EICAS DISPLAY. FO PFD, MFD, AND EICAS RETURNED. CA SIDE DID NOT RETURN. MESSAGES CHK IC CONFIG, YAW DAMPER FAIL, IC 1 CONFIG FAIL. CORR ACTION-TROUBLESHOT TO BAD #2 IC600, R&R'D IC600 ALL OPS TESTS GOOD.
